Vol. 94, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Complements of codimension-two submanifolds. III. Cobordism theory

Justin R. Smith

Vol. 94 (1981), No. 2, 423–484
Mathematical Subject Classification 2000
Primary: 57R40
Secondary: 57R90
Milestones
Received: 2 May 1978
Published: 1 June 1981
Authors
Justin R. Smith